Hello, my name is Brittany. I am not accustomed to forums so not sure If I'm doing this right, but- 2 yrs ago I suddenly developed horrible reactions to food when I ate. A LOT of different foods. By that I mean I had swelling in my airways, tongue and couldn't breathe well, my eyes puffed up and my skin became hot and ...patchy? I didn't get hives per sey. I usually dont,, my skin just becomes mottled (red and white). I went to an allergist and had panel (skin prick) and they told me I showed alleges to EVERYTHING. Except peanuts, and mold. After the testing I actually went to work, and ended up havin to take benedryl (which makes me sick) because I broke out in a rash and couldn't talk well cuz my tongue started swelling. The allergist gave me an epipen, but as I didn't have health insurance they didn't schedule any other appointments for me, as I couldn't afford them ( didn't know that one was gonna cost me over 900$$...) they recommend strict avoidance of foods and discussed oral allergy syndrome with me. A yr later, I had health insurance. Went to a GI specialist because of constant debilitating pain in my abdomen and abnormal bowel function. Had many, MANY tests done. My GI dr. Told me to start taking pepcid ac or zantac (i already take claritin and zyrtec daily) then prescribed me gastrocrom. After many procedures and my GI retiring, I was referred to another Dr. who said my symptoms aren't originating in my GI tract. So I've been referred to an allergist/immunologist. Has anyone else had these issues? I was given the gastrocrom because my dr told me I had to go gluten free (no, I don't have celiacs) and I was down to eating lettuce, meat, mushrooms, rice and gluten filled food. And i was like...what the HECK am I supposed to eat?!?! Some things such as potatoes, tomatoes and lemons even cause me to break out from touching them raw.....so the gastrocrom was an attempt to widen up my options. But if I eat stuff I KNOW I can't usually eat I get horrible pains in my stomach and digestive problems, generally I feel tired and lethargic...tho that may be from vitamin deficiency!